# SDR BSY2001F00018

- Difficulty date: November 9, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N959SA
- Make and model: Lear 35LEAR
- Aircraft serial: 076
- Engine: Garrtt TFE73122B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN18
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(ALT)(MIR) GOING INTO ATL, HAD NO LEFT GEAR DOWN AND LOCK LIGHT.  FERRIED AIRCRAFT TO (PDK) FOR MAINTENANCE.  REMOVED AND REPLACED LEFT GEAR DOWN AND LOCK SWITCH OPS CHECKS GOOD.
